| Model Number |
M003UZAS30240 |
| Medical Device Problem Code |
Premature Activation (1484)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This is 1 of 2 reports h3 other text : the device is not available to the manufacturer.
Event or Problem Description
It was reported that the subject stent deployed prematurely in the microcatheter during use.It was noted that the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.Visual/microscopic inspection shows the sdw (stent delivery wire) was noted to be kinked/bent.The stent introducer sheath was returned and noted to be intact.The stent was not returned.A functional inspection could not be performed as the stent was deployed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported stent deployed prematurely during use was confirmed during analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.Additional information indicates there was not any damage noted to the packaging prior to opening the packaging, continuous flush was set up and maintained throughout the clinical procedure, the 1st stent deployed while advancing the stent within the microcatheter, the introducer sheath was confirmed to be properly inserted all the way into the microcatheter prior to transfer, when advancing the stent within the microcatheter, the rhv (rotating hemostatic valve) was confirmed to be opened enough to allow passage of the device through without damage, excessive force was not applied at any point while advancing the stent within the microcatheter.The device was returned for analysis, and it was noted that the stent was not sent back for analysis.The sdw (stent delivery wire) was noted to be kinked/bent.The as reported/as analyzed code stent deployed prematurely during use and the as analyzed code sdw kinked/bent listed in the grid below will be assigned procedural factors as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.
Event or Problem Description